# SDR HDNA20201029001

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 7,919 hours, 25,180 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,696 hours, 9,360 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: C/B Panel
- Part time: 7,919 hours, 25,180 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIC REPORTED SPARKS AND SMALL AMOUNTS OF SMOKE EMITTING FROM OVERHEAD C/B PANEL DURING THE APPROACH PHASE OF THE FLIGHT.  SUBSEQUENT TROUBLESHOOTING REVEALED A BROKEN GROUND WIRE MAKING INTERMITTENT CONTACT WITH A 28V BUS BAR.  NO SECONDARY INDICATIONS OR FAILURES WERE NOTED BY THE PIC AND THE AIRCRAFT LANDED SAFELY AT THE HOME BASE OF OPERATIONS.
